MAUDE Adverse Event Report: RAYNHAM SURG PAT XRAY 1X1 -200; SURGICAL PATTIES

RAYNHAM SURG PAT XRAY 1X1 -200; SURGICAL PATTIES
Catalog Number 801403
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a package of surgical patties (id 801403) with a thin strand of black hair in it.It can be seen through the unopened package and discovered in sterile core.The package was left unopened.No patient contact, it was detected before use.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Surgical patties (id 801403) were not returned for evaluation after three good faith attempts (gfes) were made.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Additional Manufacturer Narrative
The surgical patties (id (b)(6)) was returned for evaluation.Device history record (dhr) - there is no indication that the production process may have contributed to this complaint.All test results passed procedural specifications.Failure analysis - the complaint can be confirmed.A large hair was found contained within the blister.Root cause analysis - the root cause is undetermined and was able to be confirmed in the complaint evaluation.Per the evaluator, root cause is improper use of a hair net per procedure.

Brand Name
SURG PAT XRAY 1X1 -200
Common Device Name
SURGICAL PATTIES
Manufacturer (Section D)
RAYNHAM
325 paramount drive
325 paramount drive
raynham MA
Manufacturer (Section G)
RAYNHAM
325 paramount drive
raynham MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key17780648
Report Number3014334038-2023-00159
Device Sequence Number6576318
Product Code HBA
UDI-Device Identifier10381780514992
UDI-Public10381780514992
Combination Product (Y/N)N
PMA/510(K) Number
K880402
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number801403
Device Lot Number6775024
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/31/2023
Supplement Date Received by Manufacturer11/14/2023
09/20/2024
Initial Report FDA Received Date09/20/2023
Supplement Report FDA Received Date11/21/2023
10/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown